An adaptive subdivision technique for the approximation of attractors and invariant measures

M. Dellnitz, O. Junge, Computing and Visualization in Science (1998) 63–68.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Computing and Visualization in Science
Page
63-68
LibreCat-ID

Cite this

Dellnitz M, Junge O. An adaptive subdivision technique for the approximation of attractors and invariant measures. Computing and Visualization in Science. 1998:63-68. doi:10.1007/s007910050006
Dellnitz, M., & Junge, O. (1998). An adaptive subdivision technique for the approximation of attractors and invariant measures. Computing and Visualization in Science, 63–68. https://doi.org/10.1007/s007910050006
@article{Dellnitz_Junge_1998, title={An adaptive subdivision technique for the approximation of attractors and invariant measures}, DOI={10.1007/s007910050006}, journal={Computing and Visualization in Science}, author={Dellnitz, Michael and Junge, Oliver}, year={1998}, pages={63–68} }
Dellnitz, Michael, and Oliver Junge. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures.” Computing and Visualization in Science, 1998, 63–68. https://doi.org/10.1007/s007910050006.
M. Dellnitz and O. Junge, “An adaptive subdivision technique for the approximation of attractors and invariant measures,” Computing and Visualization in Science, pp. 63–68, 1998.
Dellnitz, Michael, and Oliver Junge. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures.” Computing and Visualization in Science, 1998, pp. 63–68, doi:10.1007/s007910050006.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar